A business associate of mine about 25 years ago had the symptoms you mentioned in this post, and had thyroid issues. Did you have blood tests for thyroid function? At any rate, unwanted weight loss needs to be checked out, I'd let your doctor know.
Thanks so much for responding. My thyroid checked out fine, and my weight loss is simply stemming from the fact that I find it find it difficult to eat and swallow food that has no taste. I may have to live with this, I think; given the choice between heart disease (which killed my grandfather) and enjoying food, I think I'll have to choose the former.
A loss of taste side effect from Tekturna is quite common, about a third of users. Maybe your Doctor could try a different medication to see if there are any changes. You need to enjoy your food, and there are plenty of ways/medications to help control blood pressure. You shouldn't need to make such a big sacrifice as not enjoying your meals.